# SDR UIEA202002210282

- Difficulty date: February 20, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 73,989 hours, 13,219 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Status Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON SHUTDOWN THE FOLLOWING STATUS MESSAGE DISPLAYED: CABIN ALT AUTO 2.( PERFORM BIT ON CABIN PRESSURIZATION CONTROLLER AND NO FAULT FOUND, AND ERASED MESSAGE IAW 21-31-TASK 802. )
